# SDR AALA20160328006

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 86,978 hours, 13,865 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  DURING CLIMB UPON GEAR DOOR RETRACTION, THE GEAR DOORS LIGHT REMAINED ILLUMINATED WITH NOTICEABLE NOISE FROM NOSE GEAR AREA.  RECYCLED GEAR DOORS & LIGHT EXTINGUISHED.  ACCOMPLISHED NLG NR 3 ROD ADJUSTMENT IAW AMM 32-22-02.  ACCOMPLISHED JACKING PROCEDURE IAW AMM 07-11-02.  OPERATIONAL CHECKED GOOD.
